# SDR SWIA201743841

- Difficulty date: August 20, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 34,034 hours, 31,965 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Lug
- Condition: Chafed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR LOWER CONTROL ROD MOUNTING LUG ON DOOR CHAFED.   REMOVED AND REPLACED THE MLG DOOR LOWER CONTROL ROD MOUNTING LUG IAW SRM.
